MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION LIKO M220; LIFT PATIENT NON AC POWERED

BAXTER HEALTHCARE CORPORATION LIKO M220; LIFT PATIENT NON AC POWERED
Model Number 2050010
Medical Device Problem Codes Break (1069); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/25/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information has been requested from the customer regarding the reported malfunction.A supplemental report will be submitted upon completion of the investigation.
 
Event or Problem Description
A other health care professional contacted technical service to report that liko m220 had an issue, alleged the item that connects the sling bar to the lift is broken.The process step during which this occurred was unknown.There was no patient/user injury, medical intervention, symptom, or adverse event reported.There were no other devices reported to be involved.The customer did not communicate this event to another baxter department or authority.The customer reported that the product is not available for service/inspection by baxter.
 
Additional Manufacturer Narrative
Universal slingbar can be used in combination with liko slings that attaches to the sling bar using sling loops.Liko´s universal sling bars are with two assembly options, fixed assembly or with quick-release hook.Item number 20590006 (slingbar liko 450) was identified as the item needing to be replaced.Multiple attempts were made to obtain additional information regarding the reported malfunction without response.A root cause of the reported incident can not be determined at this time.If any additional relevant information is received regarding this case , it will be submitted in a supplemental report.
 
Event or Problem Description

Brand Name
LIKO M220
Common Device Name
LIFT PATIENT NON AC POWERED
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
LIKO AB
nedre vagen 100
lulea 97592
SW   97592
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key23109327
Report Number8030916-2025-00111
Device Sequence Number9871082
Product Code FSA
UDI-Device Identifier00887761981898
UDI-Public(01)00887761981898(11)190717
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number2050010
Device Catalogue Number2050010
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/25/2025
Supplement Date Received by Manufacturer11/17/2025
Initial Report FDA Received Date09/22/2025
Supplement Report FDA Received Date11/20/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown